# SDR ASMF201305015

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 25,515 hours, 13,458 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adiru
- Part number: HG2050AC07
- Part serial: 56007532
- Condition: Failed
- Location: Left
- Part time: 26,358 hours, 14,000 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RETURNED,  DURING TAKEOFF FLAGS V1, VR IN PFD 1 AND 2 WERE SHOWN WITH SHAKER AND LOW SPEED ALARM.  MX PERSONNEL PERFORMED THE FIM 22-11, TASK 801 PROCEDURE, DETECTING THE 22-11759 AND 22-11365 FAILURE CODES.   LT ADIRU WAS REPLACED IAW AMM 34-21-01, TESTED CORRECT.  THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 54,800 KILOGRAMS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 58,059 KILOGRAMS.
